Jordan-Wigner Fermionization of the One-Dimensional Bariev Model of Three Coupled XY Chains

Citation

Guan, X, Foerster, A, Links, J et al 2001, 'Jordan-Wigner Fermionization of the One-Dimensional Bariev Model of Three Coupled XY Chains', Journal of Physics A: Mathematical and General, vol. 34, pp. 9357-9365.

Year

2001

ANU Authors

Fields of Research

  • Numerical And Computational Mathematics Not Elsewhere Classified
  • Algebraic Structures In Mathematical Physics
  • Surfaces And Structural Properties Of Condensed Matter

Updated:  15 November 2019 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers